

PROGRAM NAME:

PROGRAM #:

DATE(S) OF SITE VISIT:

AGENDA TEMPLATE FOR A COARC IN-PERSON/HYBRID SITE VISIT

The agenda will be finalized once the Team Captain approves and/or during the Pre-Visit meeting. The program will be responsible for arranging any virtual sessions during an In-Person Site Visit. Please highlight the sessions below that will need to be a Virtual or Hybrid meeting and name the Virtual Platform the Program will be using here:

	Key Personnel			COARC Site Visitors
PD:	Cell #:		TC:	Cell #:
DCE:	Cell #:		TM:	Cell #:
PRE-VISIT MEETING (to be scheduled approximate two weeks prior to the first day of the Site Visit) with the PD, DCE, and SV Team				
Date:	Time:	Virtual Link (provid	ed by the PC	D):

DAY ONE			
Time	Activity	Meeting Attendees	
8:00	Meet with RT Faculty and Tour	1. SV Team Captain	
9:00 AM	Facilities	2. SV Team Member#	
(45 minutes)		3. PD Name	
		4. DCE Name	
Room #		5. Faculty (if applicable) or the Faculty can meet with the SV Team later today	
9:00	Meet with Administration	(Provide Names, Credentials and Titles)	
9:30 AM	(Read Opening Script)	1. Site Visit Team	
(30 minutes)	In Person	2. Dean	
		3. and/or Assoc Dean	
Room #	PD/DCE will attend for the reading of	4. President	
	Opening Script at the beginning.	5. and/or VP	



		6. Other Admin Reps
9:30 10:30 AM (60 minutes) <mark>Room #</mark>	Meet with PD and DCE	1. SV Team 2. PD 3. DCE
10:30 11:00 AM (30 minutes) Room #	Meet with Medical Director In Person and/or Virtual	 SV Team Medical Director (provide names/titles here) Co-Medical Director (if applicable) If needed, provide the Meeting ID/Link (only):
11:00 12:00 PM (60 minutes) Room #	Meet with Study Group/ Advisory Committee/ Luncheon In Person and/or Virtual (In person luncheon with the SV Team is highly recommended, preferred, and beneficial to the program)	If the Advisory Committee can meet in person a luncheon should be provided for a 60-minute session (11:00-12:00). If hybrid/virtual, attendees must begin logging in at 10:55. The SV team will begin interview session 11:00-11:30. Lunch will be served at approximately at 11:30 for the SV Team, PD, DCE and Advisory Committee & it is helpful if it is served in a different location. 1. SV Team 2. Advisory Committee (List names all of members of public reps on the Advisory Committee on the Pre- Registration form provided in case someone can attend at the last minute.) (If meeting with Medical Director is prior to Advisory – see the schedule above or if the meeting with the Medical Director is after Advisory then lunch should be serve first in consideration of the Medical Director's busy schedule.) If Virtual – Provide Meeting ID/Link only: Join on your computer, smart phone, lap top or tablet in a quiet confidential location
12:15 12:45 PM (30 minutes) Room #	Meet with Support Personnel In Person	 SV Team SV Team <u>(provide name(s) and titles here and Pre Registration form)</u> Student Advisors/Counselors Librarian Administrative Assistant Science and Liberal Arts Instructors



		 6. Informational Technology (IT) 7. Online Curriculum Director/Specialist 8. Admissions/Registrar
1:00	Meet with Clinical Instructors and	1. SV Team
1:30 PM	Hospital Preceptors	2. Paid Clinical Instructors and/or Hospital Preceptors – <u>Complete/refer to this section of the Pre-</u>
(30 minutes)	In Person and/or Virtual	Registration form
Room #		If needed, provide the Meeting ID/Link (only):
		Join on your computer, smart phone, lap top or tablet in a quiet confidential location
1:45	Meet with Respiratory Faculty Only	1. SV Team
2:15 PM	(if applicable) In Person	2. Names and Titles of RT Faculty (provide name(s) and titles here and Pre Registration form)
(30 minutes)		
Room #		
2:30	Tour LMS of Course for Didactic, Labs,	1. SV Team
3:00 PM	and Clinicals	2. PD
(30 minutes)		3. DCE
Room #		
3:00	Review Day One	1. SV Team Only
4:00 PM		(PD and DCE should be available if needed to answer questions or provide additional info.))
(60-90 minutes)		
Room #		

DAY TWO - Date (The times below need to be flexible)			
Time	Activity	Meeting Attendees	
9:00 10:00 am (60 minutes) Room #	SV Team Preparation/Executive Session (Finalizing the SV Report)	 Site Visit Team (PD and DCE should be available if needed) 	
10:15 11:15 am (60 minutes) Room #	Meeting with Key Personnel to review report	Required1.SV Team2.PD3.DCE	



11:30 am-	Summation Meeting	Required (<mark>provide names, credentials and</mark> title <mark>s below</mark>)
12:00 pm	(Read Summation Script and SV	1. PD
(30 minutes)	Report to be submitted to CoARC)	2. DCE
Note: This time might need to be scheduled earlier depending on travel plans for the SV Team.	Provide a copy of the Summation Script to everyone that attends the Summation The PD will need to assist collecting names/titles (correct spelling) of those attending the summation so they can be included in the report.	3. Dean/Assoc Dean
		Join on your computer, smart phone, lap top or tablet in a quiet confidential location

Additional Instructions:

- Hybrid Virtual Meetings If necessary, programs can arrange virtual meetings with the Preceptors, Medical Director and/or Advisory Committee to meet with the SV Team to increase participation. The program is responsible for organizing these confidential sessions for the site visit team.
- Virtual/Hybrid Sessions & WIFI Consider the room and platform being used. Will a screen or large TV monitor be available? The SV Team will need to use the program's device/technology. The PD and/or DCE will need to assist with security, confidentiality, and strongly encouraging those attending to have video on so the SV Team can ask yes/no questions and receive a physical response (thumbs up/down). Once the meeting starts, the SV Team will need controls of the session so the PD/DCE can leave the room.

The SV Team will also need access to WIFI for their personal laptops.

- IT Department must be available as needed for technical difficulties.
- Clinical Instructors If you have paid clinical instructors, all are expected to be in attendance. If you use hospital preceptors you must work with employers on the Advisory Committee to ensure the attendance of at least one preceptor from each clinical affiliate.
- List of Evidence For questions regarding the List of Evidence, contact the Team Captain. The Evidence and Videos must be uploaded to the links provided 6 weeks prior to the first day of the site visit. (Refer to the <u>specific directions</u> on how to organize and title the List of Evidence so it may be compressed into a zipped file and uploaded.) If the Evidence is not loaded by the due dater the site visit may be cancelled and the program would be responsible for the cancellation/rescheduling fee and any related cost that have occurred with travel arrangements.



- Include Names and Titles on <u>Pre-Registration Form</u> Once Team Captain and PD have agreed upon the agenda. The PD will need to complete the Pre-Registration form of those attending scheduled meetings on the Agenda. Once complete, send a draft of the Pre-Registration form to the SV Team and Bonnie Marrs once the Evidence has been uploaded. A final copy can be provided 4-5 days before the SV.
- **PD and DCE** must be available for questions throughout the visit.
- Other Details to Consider: Please communicate with the SV Team to discuss Dietary Restrictions, preferred beverages, ground transportation to/from the airport and to/from the college.

For additional questions, please contact your Team Captain